# SDR FDEA201807191627

- Difficulty date: July 3, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 27,610 hours, 15,287 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Condition: Damaged
- Location: Pitot/Static Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

ON GRND A/C LIGHTNING STRIKE. ALL SYSTEMS INOP, APU NOT AVAILABLE, EXT POWER NOT AVAILABLE. AIRPLANE NEEDS INSPECTION PRIOR TO FLIGHT. MULTIPLE SYSTEM FAILURE. LIGHTNING STRIKE INSPECTION PER AMM 05-51-18-00. 52KA SWITCH BODY SWAPPED WITH 52KD SWITCH BODY IAW ESPM 20-45-11 AND DIODE MODULE 87VD R&R. MFA TEST PERFORMED IAW AMM 33-17-00-05, ALL TEST GOOD. STAND-BY PITOT PROBE 42DA R&R IAW AMM 34-11-15-04, TEST OK. TCC R&R IAW AMM 22-36-34-04-01, AFS/LAND TEST C/O IAW AMM 22-40-00-05, LAND ENGAGE OK. R&R GPCU PER AMM 24-41-11-04, TEST OK. MDC SMOKE DETECTION CONTROL UNIT AFT 50WU3 R&R IAW AMM 26-19-34-04, TEST OK. APU ECB R&R IAW AMM 49-61-11-04, TESTED SERVICEABLE. ALL AFFECTED SYSTEMS TESTED OK.
